# SDR DALA2021080204357

- Difficulty date: July 5, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,876 hours, 38,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 ERA 592596-14AD ISSUED FOR CRACK REPAIR TO LH FRAME STA 1640 AT STR 14. REF ERA 592596-14AD. (1864654)
